I have these white, dry looking spots on my arms and I'm starting to get them on my stomach too. I've had them for about 2 years. What should I do to make them go away?
Sarah from Fairhope, AL
Here are the recent answer to this question.
By Clara. (Guest Post)02/26/2009
I just got back from the dermatologist yesterday, and I have the exact same thing. I have had it for a couple of years, and it has been on and off. My family doctor thought it was fungi etc and prescribed me different creams. None worked. I was then sent to the dermatologist, and he said it was eczcema. Cetaphil lotion and something that starts with a S and says gel which is a cleanser was what was prescribed to me. Hope this helps.
P.S sorry I forgot the name of the cleanser.
By (Guest Post)01/14/2009
This sounds like what I have. I have been to doctors and used their prescription creams and have had no luck. The best thing I found that actually clears it up is Gold Bond Ultimate Healing lotion. Not the soothing or softening lotions. Has to be the Healing lotion. Best stuff I ever used. Use it twice a day.
By chris t. (Guest Post)01/14/2009
I've said it before & I'll say it again; any unusual skin conditions, it more than likely is from candida. If it's outside, it's inside, too & can cause a huge amount of problems. Not to scare you, but there have even been studies, where candida is at the center of cancer tumors. That that's where it starts. Finding a way to buffer your body, is a good start. Digesting your food well, is a good idea, too. Low stomach acid is the the place to begin. For the immediate future, use white vinegar on the spots. Just a drop, rubbed in, but look on www.earthclinic.com to find out how to fight candida.
By Anonymous 01/14/2009
I have eczcema and that's what this sounds like. In my case it comes and goes and pops up when I am extremely stressed. Eczema can also be caused by allergens and even be hereditary.
I simply keep my skin lotioned with Cetaphil and when it's really bad and itches I dab over the counter hydrocortizon on the worst spots after applying the lotion.
You should see a doctor or dermatologist to be sure this is what it is though.
By sylvia robbins01/14/2009
You need to see a doctor. If you waited 2 years and it hasn't cleared up, it may be a fungal infection or even worse. I don't want to scare you, but you need to seek professional help. Don't mess around with home made treatments. If you are loosing pigment also, it may be something simple, or not.
By nancycorinne (Guest Post)01/14/2009
If you take birth control pills, consult your doctor.
By Lilly (Guest Post)01/08/2009
My daughter has dry white patches on her skin and behind her ear sometimes. Her doctor says she has eczema and prescribed an ointment and told her to use cetaphil lotion and to use Dove or Ivory soap since they are mild. The dryness goes away and comes back from time to time. The dry spots fade a little once treated but they did not totally disappear but they don't have the dry look.
By Kathleen (Guest Post)01/08/2009
I suggest to use plenty Vaseline or baby oil every day, good for dry skin. I also use it on my face & legs every day & night. No wrinkles on my face. The new Dr's show on TV even said to use the above, on their show. I've used it all my life. People ask me what do you use on your face!
Add your voice to the conversation. Click here to answer this question.